Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 324, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Oct 21, 2008, 10:01 PM CDT for Edwards County, Hodgeman County, Pawnee County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2008, 10:01 PM CDT (03:01 UTC)
- Expired
- Oct 21, 2008, 10:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Hodgeman County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 10:30 PM CDT | TSTM WND DMG | 1 Ne Jetmore, KS | HIGHWAY SIGNS AND TREE LIMBS UP TO THREE INCHES IN DIAMETER WERE BLOWN DOWN. |
| Oct 21, 10:50 PM CDT | HAIL 1 | 5 Wsw Gray, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 21, 5:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 220301 SVRDDC KSC047-083-145-220345- /O.NEW.KDDC.SV.W.0324.081022T0301Z-081022T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1001 PM CDT TUE OCT 21 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS. WEST CENTRAL PAWNEE COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN HODGEMAN COUNTY IN SOUTHWEST KANSAS. * UNTIL 1045 PM CDT * AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF JETMORE...MOVING EAST AT 27 MPH. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS WARNING EXTENDS THE PREVIOUS WARNING ISSUED FOR HODGEMAN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3823 9949 3796 9941 3792 10005 3805 10010 TIME...MOT...LOC 0302Z 253DEG 23KT 3800 9995 $$ GERARD
1 follow-up statement
000 WWUS53 KDDC 220328 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1028 PM CDT TUE OCT 21 2008 KSC047-083-145-220345- /O.CON.KDDC.SV.W.0324.000000T0000Z-081022T0345Z/ PAWNEE KS-HODGEMAN KS-EDWARDS KS- 1029 PM CDT TUE OCT 21 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHWESTERN EDWARDS...SOUTHERN HODGEMAN AND WEST CENTRAL PAWNEE COUNTIES... AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF JETMORE...MOVING NORTHEAST AT 21 MPH. * LOCATIONS IMPACTED INCLUDE... JETMORE... HANSTON... RURAL RESIDENCES OF NORTHWESTERN EDWARDS...SOUTHERN HODGEMAN AND WESTERN PAWNEE COUNTIES. IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3823 9949 3796 9941 3792 10005 3805 10010 TIME...MOT...LOC 0329Z 244DEG 18KT 3803 9986 $$ RITTERLING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 3:30 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, Oct 21, 3:30 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 330 PM CDT TUE OCT 21 2008 .DISCUSSION... DAYS 1-2... BIGGEST CONCERNS ARE THE CHANCE FOR SEVERE STORMS THIS EVENING, FOLLOWED BY HIGH WIND POTENTIAL AS A FRONT PASSES THROUGH TONIGHT AND TOMORROW. EARLY IN THE SHIFT, AFTER LOOKING AT A FEW MODELS AND ATMOSPHERIC CONDITIONS, IT APPEARED A HIGH WIND WARNING MIGHT BE NEEDED LATE TONIGHT AND WEDNESDAY. THE GRADIENT FORCES AND THE STRENGTH OF THE COLD AIR ADVECTION BEHIND THE FRONT TOMORROW PROMPTED ME TO GO AHEAD AND ISSUE A HWW, FROM 22/06Z-23/00Z FOR THE AREA WEST OF A WAKEENEY TO DODGE CITY TO COLDWATER LINE. THE WIND SPEEDS COULD BE MARGINALLY AT THE WARNING CRITERIA, BUT THOUGHT A WARNING VS ADVISORY WAS THE SAFER WAY TO GO. IN MY EASTERN ZONES, AN ADVISORY WILL BE ISSUED FOLLOWING ICTS LEAD AFTER 12Z WED AND UNTIL 06Z WED NT. THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED A WARM FRONT PUSHING NORTH THROUGH MY WESTERN MOST ZONES, WITH A COLD FRONT MOVING AND DEVELOPING FROM WESTERN SOUTH DAKOTA INTO WYOMING AND SOUTHWESTWARD INTO UTAH. A SURFACE TROUGH WAS EVIDENT FROM JUST WEST OF SYRACUSE, KS SOUTHWARD INTO THE WESTERN TEXAS PANHANDLE. THE COLD FRONT SHOULD PUSH SOUTHEAST WITH AN UPPER LEVEL 130KT JET COMING DOWN THE BACK SIDE. AS THE COLD FRONT ENCOUNTERS CONVERGING LOW LEVEL MOISTURE IN WESTERN KANSAS, THERE WILL BE SHOWERS AND STORMS, WITH SEVERE STORMS POSSIBLE. THE MAIN HAZARD SHOULD BE HAIL TO THE SIZE OF QUARTERS, WITH A SECONDARY RISK FOR WIND GUST OVER 60 MPH. ATTM, DO NOT THINK ANY SEVERE STORMS WILL GET GOING IN OUR CWA PRIOR OT 8 PM CDT, AND THEY SHOULD FORM FIRST IN FAR WESTERN PARTS WHERE SURFACE HEATING HAS BEEN THE BEST. THE BEST FORCING SHOULD BE WITH THE COLD FRONTAL PASSAGE, AND MORE QPF AS A RESULT OF BETTER LIFT. THINK THE NORTHERN COUNTIES WILL SEE OVER 1/2-INCH OF RAIN AND THE REST LESS THEN 1/2-INCH OF RAIN. CATEGORICAL POPS WILL ACCOMPANY THE FRONT PASSING. THE UPPER LOW WILL BE SLOWER TO CROSS FROM WEST TO EAST WEDNESDAY INTO THURSDAY. SO, BUMPED THE POPS UP ON WEDNESDAY TO HIGH CHANCE FOR LIGHT RAIN. TEMPERATURES STAYED NEARLY THE SAME AS WERE IN THE PREVIOUS FORECAST, 40S TONIGHT, NOT MUCH RISE WED IN PRECIP AND CLOUDS, THEN LOWER 30S NW TO UPPER 30S SE WED NT, AND AN EVEN COLDER DAY THURSDAY IN THE THICK OF THE COLD HIGH PRESSURE. DAYS 3-7... A CLOSED OFF UPPER LEVEL LOW WILL BE SITUATED ACROSS KANSAS TO BEGIN THE PERIOD FRIDAY. MEDIUM RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER LOW BEGINNING TO EDGE SLOWLY EASTWARD INTO MISSOURI FRIDAY NIGHT AND ON OUT OF THE REGION BY SUNDAY. AN ASSOCIATED SURFACE LOW WILL ALSO BE SLOW TO TRACK EASTWARD THROUGH THE WEEKEND WHICH WILL RESULT IN NORTHERLY WINDS ACROSS MUCH OF THE CWA THROUGH SUNDAY. MEANWHILE, UPPER LEVEL RIDGING WILL BEGIN BUILDING AND TAKING CONTROL ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK. EXPECT FAIRLY DRY CONDITIONS THROUGH THE REMAINDER OF THE PERIOD. AS FOR TEMPERATURES, A CHILLY START TO THE PERIOD CAN BE EXPECTED AS WESTERN KANSAS WILL REMAIN UNDER THE INFLUENCE OF DECENT COLD AIR ADVECTION FROM A LOW LEVEL NORTHERLY FLOW. ON FRIDAY MORNING, TEMPERATURES AT H85 WILL BE DOWN NEAR 0C ACROSS MUCH OF THE CWA. AS A RESULT, SURFACE LOWS WILL BE DOWN INTO THE 30S(F). A POSSIBLE ISSUE WILL BE HOW FAR EAST THE UPPER LOW MOVES WITH ASSOCIATED CLOUDINESS BY EARLY FRIDAY MORNING THOUGH. IF IT MOVES FAR ENOUGH EAST, A FEW UPPER 20S(F) WONT BE OUT OF THE QUESTION IN OUR NORTHWEST WHERE CLOUDS WOULD BE DECREASING. HIGH TEMPERATURES WILL BE BELOW NORMAL FRIDAY WITH TEMPERATURES AT H85 RANGING FROM THE LOWER SINGLE DIGITS(C) EAST TO THE LOWER TEENS(C) WEST. AS THE UPPER LEVEL RIDGE IN THE WEST CONTINUES TO BUILD, EXPECT A GRADUAL WARM UP IN TEMPERATURES BACK UP NEAR NORMAL LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. PLAN NO SIGNIFICANT CHANGES TO TEMPERATURES. && .AVIATION... A STRONG COLD FRONT WILL PUSH SOUTHEAST INTO WESTERN KANSAS LATE THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT AS IT MOVES THROUGH WESTERN KANSAS OVERNIGHT AND INTO CENTRAL KANSAS BY AROUND 12Z. EXPECT PERIODS OF MVFR/IFR CONDITIONS IN ASSOCIATION WITH THE FRONTAL BOUNDARY AS IT MOVES THROUGH ALONG WITH ANY POSSIBLE CONVECTIVE ACTIVITY...MAINLY AFTER 02Z. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT WITH SPEEDS OF 35 TO 45 MPH AND GUSTS UP TO 55 MPH. WINDS WILL SUBSIDE SOMEWHAT BY EARLY AFTERNOON BUT WILL REMAIN FAIRLY STRONG THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 41 47 34 46 / 90 40 20 20 GCK 40 47 32 46 / 90 40 20 20 EHA 40 51 32 53 / 40 10 10 20 LBL 40 50 33 51 / 50 20 10 20 HYS 40 43 34 41 / 90 40 40 40 P28 47 53 39 48 / 70 80 30 30 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY FOR KSZ030-043>045-061>064-074>078-084>088. && FN12/32/32
Hazardous weather outlook, Oct 21, 12:28 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1228 PM CDT TUE OCT 21 2008 KSZ030-031-043>046-061>066-074>081-084>090-221000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1228 PM CDT TUE OCT 21 2008 /1128 AM MDT TUE OCT 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL BLAST INTO SOUTHWESTERN KANSAS TONIGHT FROM THE NORTHWEST. AT THE SAME TIME, AN UPPER LEVEL STORM WILL CROSS FROM WEST TO EAST. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND NEAR THE FRONT AS IT PASSES. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. ADDITIONALLY, VERY STRONG WINDS WILL DEVELOP BEHIND THE COLD FRONT. THESE STRONG WINDS ARE LIKELY NORTHWEST OF A LINE FROM SCOTT CITY TO JOHNSON CITY AFTER MIDNIGHT TONIGHT, AND NORTHWEST OF A WAKEENEY TO DODGE CITY TO MEADE LINE BY SUNRISE WEDNESDAY. THE STRONG NORTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO AS HIGH AS 60 MPH WILL LAST INTO WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS MENTIONED ABOVE, VERY WINDY CONDITIONS WILL PERSIST WEST OF A WAKEENEY TO DODGE CITY TO COLDWATER LINE INTO WEDNESDAY AFTERNOON. THE STRONG WINDS WILL ABATE SOME WEDNESDAY EVENING AS THE FRONT PULLS EASTWARD AWAY FROM SOUTHWESTERN KANSAS. MORE LIGHT RAIN IS EXPECTED WEDNESDAY, BUT NO SEVERE STORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 7 PM THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Local storm report, Oct 21, 9:28 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT TUE OCT 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 13 N GARDEN CITY 38.17N 100.86W
10/21/2008 E1.75 INCH FINNEY KS PUBLIC
&&
26Local storm report, Oct 21, 9:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
931 PM CDT TUE OCT 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST SYRACUSE 37.98N 101.75W
10/21/2008 E0 MPH HAMILTON KS LAW ENFORCEMENT
POLICE ESTIMATED WIND GUSTS OF 60 TO 70 MPH.
&&
MBLocal storm report, Oct 21, 9:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...COR
NATIONAL WEATHER SERVICE DODGE CITY KS
931 PM CDT TUE OCT 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST SYRACUSE 37.98N 101.75W
10/21/2008 65 MPH HAMILTON KS LAW ENFORCEMENT
POLICE ESTIMATED WIND GUSTS OF 60 TO 70 MPH.
&&
MBLocal storm report, Oct 21, 9:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT TUE OCT 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 21 NW SYRACUSE 38.20N 102.02W
10/21/2008 E0.88 INCH HAMILTON KS TRAINED SPOTTER
&&
MGERARDLocal storm report, Oct 21, 9:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
946 PM CDT TUE OCT 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 19 WSW JETMORE 37.98N 100.22W
10/21/2008 E0.75 INCH HODGEMAN KS PUBLIC
&&
26Local storm report, Oct 21, 9:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
949 PM CDT TUE OCT 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 17 WSW JETMORE 37.99N 100.18W
10/21/2008 E0.88 INCH HODGEMAN KS PUBLIC
&&
26The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 7:53 PM CDT | Special Weather Statement | DDC | Finney | 67 min |
| Oct 21, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 50 min |
| Oct 21, 8:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 43 min |
| Oct 21, 9:00 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 45 min |
| Oct 21, 9:15 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 45 min |
| Oct 21, 9:31 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 44 min |
| Oct 21, 9:37 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny | 38 min |
| Oct 21, 10:06 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott | 39 min |
| Oct 21, 10:06 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 54 min |
| Oct 21, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Kearny | 42 min |
| Oct 21, 10:37 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Seward, Stevens | 38 min |
| Oct 21, 10:47 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ellis, Finney, Ford, Grant, Gray and 10 more | 43 min |
| Oct 21, 10:59 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 46 min |
| Oct 21, 11:17 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward, Stevens | 43 min |
| Oct 21, 11:32 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ellis, Hodgeman, Ness, Pawnee, Rush | 43 min |
| Oct 21, 11:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Gray, Haskell, Kiowa and 1 more | 48 min |
| Oct 21, 11:59 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 46 min |
| Oct 22, 12:14 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 2 more | 46 min |
| Oct 22, 12:47 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.